# SDR 2007UALA03675

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 57,647 hours, 19,744 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER SURFACE AT STA 1640 AND RBL 77 IS CORRODED.   10-05-07   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED TEE CAP SECTION, FABRICATED T-CAP REPAIR PARTS AND INSTALLED BETWEEN LBL 25 TO RBL 77.
